# SDR REXA2014072000709

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 17,065 hours, 10,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS GALLEY RT SIDE IN FRONT OF LAVATORY ARE INOPERATIVE.  INSTALLED EMER FLOOR TRACK LIGHT & COVERS IAW AMM 33-55-01.  OPERATIONS TESTED GOOD.
